We give a not trivial upper bound on the velocity of disturbances in an infinitely extended anharmonic system at thermal equilibrium. The proof is achieved by combining a control on the non equilibrium dynamics with an explicit use of the state invariance with respect to the time evolution.

Butta P., Caglioti E., Di Ruzza S., Marchioro C. (2007). On the propagation of a perturbation in an anharmonic system. JOURNAL OF STATISTICAL PHYSICS, 127(2), 313-325 [10.1007/s10955-007-9278-0].

On the propagation of a perturbation in an anharmonic system

Di Ruzza S.;
2007-01-01

Abstract

We give a not trivial upper bound on the velocity of disturbances in an infinitely extended anharmonic system at thermal equilibrium. The proof is achieved by combining a control on the non equilibrium dynamics with an explicit use of the state invariance with respect to the time evolution.
Settore MAT/07 - Fisica Matematica
https://link.springer.com/article/10.1007/s10955-007-9278-0#author-information
Butta P., Caglioti E., Di Ruzza S., Marchioro C. (2007). On the propagation of a perturbation in an anharmonic system. JOURNAL OF STATISTICAL PHYSICS, 127(2), 313-325 [10.1007/s10955-007-9278-0].
File in questo prodotto:
File Dimensione Formato  
01BCDM2007.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 230.73 kB
Formato Adobe PDF
230.73 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/574191
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 17
  • ???jsp.display-item.citation.isi??? 20
social impact